# SDR ABXA9700526

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 591014127
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FORWARD LOWER CARGO DOOR SKIN AND PAN WAS FOUND CRACKED.  THE DOOR WAS REPLACED IAW DC9 MAINTANCE MANUAL 52-31-0.
